Life doesn't stop when you catch a cold or get the flu, and sometimes all you need is cold and flu tablets to help you feel right as rain. …read moreSee less
Our range of cold relief tablets uses active ingredients like paracetamol and ibuprofen, which help to ease aches and pains while bringing down a fever.
They also contain decongestants like phenylephrine, ideal for clearing your blocked or runny nose so you can breathe easily.
- Now£10.99RRP £11.29
- Now£4.59RRP £5.29
- Now£5.99RRP £6.99
Free delivery when you spend over £30
100% discreet delivery for every item ordered
Fully regulated UK pharmacy
Can I use paracetamol for a cold or fever?
You can use paracetamol to manage symptoms of a cold or the flu.
Paracetamol isn’t just a painkiller, so not only will it bring down those pesky congestion headaches, but it can help to reduce fever too.
If you’re dealing with a fever or high temperature because of a cold, paracetamol can help to bring your temperature down and help you to feel more comfortable while easing your pain.
What can I take for a cold while pregnant?
It’s normal to catch two or three colds a year, so it’s likely you’ll get one during your pregnancy.
Before taking any medicine when you’re pregnant, including regular painkillers, you should speak to your doctor, midwife or pharmacist to make sure it’s safe for you and your baby.
You can find important information on medicines in pregnancy here.
What is the best remedy for a cold?
When you’ve got a cold, all you’ll want is to get better as soon as possible so you can get back to normal.
If you want to get better quickly, you’ll need to get plenty of rest and sleep, keep yourself warm and drink plenty of water.
Thankfully, there are also lots of effective treatments available that can ease your symptoms in the meantime.
These include paracetamol, ibuprofen, nasal decongestants, vapour rubs and cough medicines if necessary.
Always check the label of your cough or cold remedy to make sure you don’t take too much, especially if you’ve been taking any other medicines.
What is the difference between cold and flu?
The symptoms for cold and flu are similar, so it can be hard to tell the difference.
But the best way to tell the difference is how well you’re able to go about your day.
If you have a cold, you won’t feel great, but you can probably go into work and go to the shops - if you have the flu, you will most likely be bedridden until the worst of it passes.
Cold symptoms appear gradually, whereas the flu is sudden.